# SDR ASAA2013040994433

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 21,794 hours, 6,564 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SPAR VALVE CIRCUIT BREAKER IS OUT.  ACCOMPLISHED CIRCUIT BREAKER RESET PROCEDURE REF MM 20-60-01, NO DEFECTS NOTED.  ACCOMPLISHED NR 2 ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST REF MM 28-22-00-710-801 PARA 4.C.1-2 (N).  ALL VOLTAGE AND RESISTANCE WITHIN LIMITS.  PERFORMED INDICATION TEST OF OF NR 2 ENG SPAR VALVE REF AMM 28-22-00-710-801, STEP 4.C. (4).  NO DEFECTS NOTED.  NO HISTORY 60 DAYS.
